First off I have had bouts of hypertension, and I have valve disease, and a constant arrhythmia of PVC's that seem resistant to my beta-blocker medication. My legs also frequently hurt a lot, so painful that itself will keep me awake at night almost in tears. Thats been going on four to five years. A few weeks ago I was int he ER for severe left flank, possibly kidney pain. Urinalysis showed some white cells but not exactly enough to confirm a kidney infection, though I was treated for such because it was so painful and they couldn't tell what was going on exactly and gave me antibiotics and hydrocodone. I still have some discomfort.
However, the last month my stools haven't been 'normal' and are always loose. Sometimes I have painful diarrhea, and I am frequently, overwhelmingly nauseated. The last few nights my palpitations have been getting much worse actually waking me in the middle of the night and keeping me up with my chest pounding and racing. I started vomiting intermittently ( about 4 times ) for the last 24 hours, and very suddenly the nausea has become so incredibly overwhelming it's painful. I ended up back in the ER, and my PVC's were very frequent, my blood pressure was 154/112, and my heart rate was hovering in the 100-116 range, at rest in bed. My blood showed I had low potassium, and low magnesium, and a high myocyte count. However in my last blood work from a few weeks ago, my potassium and magnesium were fine. Now I am starting to get abdominal pain, and I can still feel my heart fluttering in my chest. I am getting even more nauseated despite the intravenous fluids and potassium pills.
My doctor won't help me-- he just looks at me and says "What do you expect ME to do? I can't do anything they haven't already done." And makes me feel very little.
Isn't there a Dr.Gregory House out there somewhere to help me?!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?